# SDR USAA2011082500008

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 74,966 hours, 46,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 EXIT AND AFT OVERHEAD EXIT SIGNS STAY ILLUMINATED AFTER EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE POWER SUPPLY ALONG WITH THE BATTERY PER AMM 33-51-51-962-015/016.  OPS CHECK GOOD.
